Heroin is an opiate painkiller. When taken, it can cause a person to experience a feeling of intense euphoria. Alcohol is a central nervous system depressant.
Some people choose to mix alcohol and heroin because they want to experience a euphoric feeling. However, this can be a very dangerous combination. There are a number of side effects that mixing alcohol and heroin can cause. Below is a list of the possible dangers:
Concentration And Coordination Problems
Both alcohol and heroin are central nervous system depressants.People who mix alcohol and heroin together are likely to experience concentration and coordination problems. This can put them at a greater risk for getting into an accident and injuring themselves and others.
Effects Of Mixing Alcohol And Heroin On The Central Nervous System
The central nervous system can be affected in many ways if one mixes alcohol and heroin together. Some of the symptoms that a person is likely to experience after mixing alcohol and heroin together include tremors, slowed heart rate, shallow breathing and drowsiness. People who mix alcohol and heroin together are also likely to lose consciousness.
People who mix alcohol and heroin are likely to overdose. Because heroin is a street drug, one may not know how strong the dosage is, making it very easy to use too much. The heroin may also be contaminated with other substances. That is why it is even more dangerous when it is mixed with alcohol.
It is also important to note that people who use heroin along with alcohol will experience a greater intoxication from the alcohol. Mixing alcohol with heroin lowers your tolerance for alcohol. Therefore, a person’s risk of alcohol poisoning is even higher if he or she uses heroin along with it. Many deaths have occurred as the result of mixing these drugs together.
Alcohol and heroin are deadly to use together. Using these drugs together will bring out the worst effects of both of them, which can be fatal.